MathSciNet Relay Station
MathSciNet bibliographic data
MR641304 (85f:04003) 04A15 (11B05 28A05)
Erdős, P.; Kunen, K.; Mauldin, R. Daniel Some additive properties of sets of real numbers. Fund. Math. 113 (1981), no. 3, 187–199.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement